# SDR CALA2023041401114

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 92,115 hours, 19,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Part serial: NA
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING TEST SWITCH ABOVE L2 DOOR DOES NOT INITIATE TEST. EMERGENCY LIGHTING FUNCTIONS NORMALLY. SUPPORT TASK NSA EMX NR 00004
